| Model Number |
610-2231411-01 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device took an extended time to charge energy.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing without duplicating the defib charge timeout failures.Review of the device logs from 12oct2024 observed the device experienced battery and battery connection issues.After two successful charge attempts, the device later encountered difficulties reaching a full charge.Earlier logs from the same day show the battery needed recalibration.According to the user guide, recalibrating the battery ensures it can provide accurate charge levels.If the battery was not calibrated or if there were battery communication issues, this may prevent the device from understanding the battery's state of charge.The battery connector was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.